Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Spin manifolds are decomposable


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 62 (1977), 363-364
MSC: Primary 57D75
DOI: https://doi.org/10.1090/S0002-9939-1977-0438363-0
MathSciNet review: 0438363
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that in the unoriented cobordism ring every manifold with Spin structure is decomposable.


References [Enhancements On Off] (What's this?)

  • [1] D.W. Anderson, E.H. Brown, Jr. and F.P. Peterson, The structure of the Spin cobordism ring, Ann. of Math. (2) 86 (1967), 271-298. MR 36#2160. MR 0219077 (36:2160)
  • [2] A. Dold, Erzeugende der Thomschen Algebra $ \mathfrak{N}$, Math. Z. 65 (1956), 25-35. MR 18, 60. MR 0079269 (18:60c)
  • [3] R. Thom, Quelque propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 15, 890. MR 0061823 (15:890a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D75

Retrieve articles in all journals with MSC: 57D75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0438363-0
Keywords: Cobordism, Spin manifold
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society